Got a new dr i love him he is older guy..he thinks i need to up my prozac..the other dr had me playhing around with it and i was on 30 mg..this dr wants me to go up 10 mg a week till i reach 60...i dont know about that..he switched my adderall (adderrall) to ritalin for my refractory depression and i toook 2nd pill thsi morning but im afraif im gonna be allegic to it,u all know my fears..i alos haved somazation syndrome and hyperchrodriac..which this dr told me are 2 differnet things..he said to still enjoy my 2 or 3 beers,,he has been a pshychtrist for over 50 years..i read some good reviews on people using ritalin for depression...and i have the xanax to curb my anxiety....i just dont know if i can up my proxac to 60 mg
how llong would i notice before upping the prozc if its gonna help and should i be worried about being allergic to ritalin....its made differnet than the adderall (adderrall)...anyone else on meds like this
First of all I'm glad he switched the Adderall (adderrall) for Ritalin because it is less potent and cause less damage than Adderall (adderrall) and is more suitable for someone suffering from health anxiety or simply anxiety (I don't mean that less potent = less result. It just works differently)
There totally no risk of upping Prozac to 60mg and taking Ritalin. Prozac will work on your serotonin while Ritalin will work on your dopamine and norepinephrine neurotransmitter's reuptake.
If you would be allergic to Ritalin you would/will know.
You could notice improvement from the upped Prozac in a matter of weeks. You could experience gradual improvements or a kind of miracle day when we don't know why, but suddenly it's like working for you. The drug itself is acting pretty fast and the reuptake inhibition is happening once the drug is released into the blood steam and start acting on the selected neurotransmitters. Why antidepressants can take up to 4 weeks to have a real effect is a total mystery in neurobiology. Cocaine (benzoylmethylecgonine) for example is basically a norepinephrine, dopamine and serotonin reuptake inhibitor but we can feel it's action really quickly (apart the fact that it is most of the time snorted which makes it way more bioavaible) and it haves a short half-life. Ritalin works pretty much in the same way like you will feel the effect 30 to 1 hour after taking the drug.
I am very happy that you have found, what seems to me, be a good doctor.
im doing ok but still scared,will upping the prozac make me sleepy for a few days..and the adderall (adderrall) raceedd my heart so and blood pressue was ok on it,,,on the ritalin my heartratei is preetty good but blood pressure goes low like 85/65 ot 90.75 is that wierd and i feel tired
Upping your dose could make you feel sleepy in the first couple of days especially if it was a side-effect you experienced when starting the drug.
Ritalin can affect your blood pressure. It can go up or down. Maybe the drop in BP is related to the switch from Adderall (adderrall) to Ritalin. Adderall (adderrall) is known to increases blood pressure by a lot so stopping it will of course drop your BP.
I would continue to monitor your BP and see. If the blood pressure keeps getting lower then I would report back to your doctor but I'm pretty sure it is due to no more Adderall (adderrall) and new Ritalin.
i dont understand what is sinusoid moods..i have a psychilogist and my new pshychtrist..drank a beer and took my xanax about hour later forgot to take afternoon prozac so will take it now 8 10 pm...about hour and half after my 3.2 beer (one beer) i usually i wait longer to take meds after a beer so hope i wil be ok
no i was asked about manic depression im not i neve get any highs,,,,,,,,maybe personialityorder but wouldntmy pshychtrist have found that out he asked me a million qustions..i feel moe depresssed since upping the prozac..,plus dierehha and sleeepiness,im callinf dr today
when i seen my dr he mentioned trying wellbutrin wiht the xanax to help my sex drive,,i talked to mr dr partner today and told him about my wierd walking again the dierehha and more depression since upping prozac and he said go back to 30 mg for a few days and see if things goback how they were and they may add wellbutrin..makes me a bit nervous as i read where u can have seizures on wellbutrin and its not good to drink with itmbut i drink only 1 or two beers everry other day..the prozac just is not kicking my depression and i think i felt more up on adderall (adderrall) but my heart rate is so much better on ritalin..what a battle this is i just want to feel better and have some energy.
Like I said in the other post concerning Wellbutrin well yeah sex drive is increased normally on Wellbutrin probably due to the dopamine reuptake inhibition. So you are supposed to have more energy and increased sex drive. Like I said you should not worry about seizures since you on a medicine with anticonvulsive proprieties (Xanax)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.